# SDR AALA201712019003

- Difficulty date: November 7, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2292
- Condition: Saturated
- Location: Lt Elevator
- Part time: 52,606 hours, 24,696 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND ELEVATOR UPPER SKIN PANEL HAS INDICATION OF TRAPPED WATER. REPLACED LEFT HAND ELEVATOR PER SRM 55-21-11-283-004.
